Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im a 15yr old female and ive been getting acne ever since i was in elementry school. i know im at that age where hormones go all crazy and stuff like that.. but i cant stand having acne... ive used many over the counter treatments and washes.. nothing helped.. ive been on differin, proactiv, benzaclin, retin a micro .1%, minocycline for a long time... and now my dermatologist perscribed me duac 5% to use in the morning, tazorac .1% at night time and i have to take 250 mg of zithromax daily.. i can never tell if the antibiotics do anything and ever since i started tazorac my face has gotten alot worse.. its even more sensitive and gets red very easily. on the tazorac site it says that within 4-6 weeks your face should improve.. but im entering week 6 and i still look horrible. i alos use a 10% benzoyl peroxide body wash for my back.. it was helping but recently ive been breaking out more on my back.

i also tend to attack anything on my face with a metal stick thing with a hole on the end.. i dont know what its called but i use to it get rid of blackheads and pimples or whiteheads ready to come out... i thought something was coming in on my chin so i attacked it and now its all red and poofy.. still no pimple there but it leaks.. this gross clear fluid that dries yellow... im trying to leave it alone so it heals but everytime i wash my face it opens up and leaks again and it just looks gross :-/

i really want to go on accutane but im afraid that it will irratate my skin even more.. its already in bad shape so i dont know if accutane will just kill it.. but i guess it will be worth it if it gets rid of the acne.

anyone else have problems with tazorac?.. should i continue using it or stop? grahhhh help!

Share this post


Link to post
Share on other sites

I had problems with tazorac at first. I had more zits and my skin started to flake a lot more... it felt kinda crusty.

It did not clear me 100%, but it did help.

Share this post


Link to post
Share on other sites

just went to my dermatologist today... apparently the tazorac aggravated my face soo much and its very irratated.. im not using it anymore and got a new antibiotic.. dioxycline or something and i get to use differin again

the tazorac got my face soo irratated that it dried out my skin horribly and made me break out more

Share this post


Link to post
Share on other sites

Give the zithromax a little more time to work. My son had severe acne and tried other antibiotics, but zithromax was the only thing that has helped him. I think that it took 6-8 weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×